# SDR ASAA11510648

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,496 hours, 5,758 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF FL200 RT SIDE SIDE WINDOW OVERHEAT LIGHT CAME ON.  COMPLIED WITH QRH AFTER 5 MIN IT WAS SWITCHED BACK ON, OVERHEAT LIGHT REMAINED EXTINGUISHED FOR THE ENTIRE FLT.  PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST.  NORMAL FUNCTIONS AND BITE TEST IAW AMM 30 41 11 710 801.  OPERATIONAL CHECK OK.
